Dulac, J. (1962) Germanates spinelles à Ge hexacoordine. Journal de Physique et le Radium, 23 (10). 872 doi:10.1051/jphysrad:019620023010087200
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Germanates spinelles à Ge hexacoordine | ||
Journal | Journal de Physique et le Radium | ||
Authors | Dulac, J. | Author | |
Year | 1962 | Volume | 23 |
Issue | 10 | ||
Publisher | EDP Sciences | ||
DOI | doi:10.1051/jphysrad:019620023010087200Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 7885875 | Long-form Identifier | mindat:1:5:7885875:6 |
GUID | 0 | ||
Full Reference | Dulac, J. (1962) Germanates spinelles à Ge hexacoordine. Journal de Physique et le Radium, 23 (10). 872 doi:10.1051/jphysrad:019620023010087200 | ||
Plain Text | Dulac, J. (1962) Germanates spinelles à Ge hexacoordine. Journal de Physique et le Radium, 23 (10). 872 doi:10.1051/jphysrad:019620023010087200 | ||
In | (1962) Journal de Physique et le Radium Vol. 23 (10) EDP Sciences |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |